Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A transformation of the problem of Lagrange in the calculus of variations


Author: Lawrence M. Graves
Journal: Trans. Amer. Math. Soc. 35 (1933), 675-682
MSC: Primary 49K22; Secondary 49K15
MathSciNet review: 1501709
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K22, 49K15

Retrieve articles in all journals with MSC: 49K22, 49K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501709-1
PII: S 0002-9947(1933)1501709-1
Article copyright: © Copyright 1933 American Mathematical Society